# SDR CA990318039

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310L
- Engine: Lyc TIO540A2B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 08136591
- Condition: Cracked
- Location: Cockpit
- Part time: 9,128 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED AND CRAZED WINDSHIELD REPLACED.  NO INCIDENTS IN FLIGHT HISTORY REPORTED.
